# SDR ASOA20161115150

- Difficulty date: November 15, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 35,731 hours, 26,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180245
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND PAX DOOR INNER SKIN CORRODED UNDER PANEL 832AL, 832BL, 832DL, 832EL, 832FL, & UNDER BOTTOM FOLDING STEP. MTC C/W EA 20-2016-371 & EC/TC EA 20-2016-371.
